# SDR 97UAL900739

- Difficulty date: September 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7256U
- Make and model: Boeing 727222
- Aircraft serial: 21403
- Engine: Pwa JT8D15
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6013211L8
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BOTH FORWARD DOOR EMERGENCY SLIDE LIGHTS ARE INOPERATIVE.  FOUND BATTERY DISCHARGED.  REPLACED BATTERY PACK.
